Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Interior estimates for second-order differences of solutions of finite-difference elliptic Bellman's equations

Author: N. V. Krylov
Journal: Math. Comp. 82 (2013), 1463-1487
MSC (2010): Primary 35J60, 39A14
Published electronically: March 5, 2013
MathSciNet review: 3042571
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish interior estimates for the second-order finite differences of solutions of finite-difference approximations for uniformly elliptic Bellman's equations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 35J60, 39A14

Retrieve articles in all journals with MSC (2010): 35J60, 39A14

Additional Information

N. V. Krylov
Affiliation: 127 Vincent Hall, University of Minnesota, Minneapolis, Minnesota 55455

Keywords: Fully nonlinear elliptic equations, Bellman’s equations, finite differences
Received by editor(s): March 29, 2011
Received by editor(s) in revised form: November 25, 2011
Published electronically: March 5, 2013
Additional Notes: The author was partially supported by NSF Grant DMS-0653121
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.